Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 16.

Pellegrino, Daniel and Santos, J and Seoane-Sepúlveda, Juan B. (2012) A general Extrapolation Theorem for absolutely summing operators. Bulletin of the London Mathematical Society, 44 (6). pp. 1292-1302. ISSN 0024-6093

Botelho, G. and Pellegrino, Daniel and Santos, J and Seoane-Sepúlveda, Juan B. (2015) Abstract extrapolation theorems for absolutely summing nonlinear operators. Journal of Mathematical Analysis and Applications, 421 (1). pp. 730-746. ISSN 0022-247X

Gámez Merino, José Luis and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) Bounded and unbounded polynomials and multilinear forms: Characterizing continuity. Linear Algebra and its Applications, 436 (1). pp. 237-242. ISSN 0024-3795

Botelho, Geraldo and Cariello, Daniel and Favaro, Vinicius V. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2013) Distinguished subspaces of L-p of maximal dimension. Studia Mathematica, 215 (3). pp. 261-280. ISSN 0039-3223

Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2015) Grothendieck's theorem for absolutely summing multilinear operators is optimal. Linear & Multilinear Algebra, 63 (3). pp. 554-558. ISSN 0308-1087

Botelho, G. and Fávaro, V.V. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) L-p[0,1] \ boolean OR(q > p) L-q[0,1] is spaceable for every p > 0. Linear Algebra and its Applications, 436 (9). pp. 2963-2965. ISSN 0024-3795

Ciesielski, Krzysztof Chris and Gámez Merino, José Luis and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Lineability, spaceability, and additivity cardinals for Darboux-like functions. Linear Algebra and its Applications, 440 . pp. 307-317. ISSN 0024-3795

Bernal González, Luis and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Linear subsets of nonlinear sets in topological vector spaces. Bulletin of the American Mathematical Society, 51 (1). pp. 71-130. ISSN 0273-0979

Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) New upper bounds for the constants in the Bohnenblust–Hille inequality. Journal of Mathematical Analysis and Applications, 386 (1). pp. 300-307. ISSN 0022-247X

Bernardino, Adriano Thiago and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. and Souza, Marcela L.V. (2015) Nonlinear absolutely summing operators revisited. Bulletin of the Brazilian Mathematical Society, New Series, 46 (2). pp. 205-249. ISSN 1678-7544

Nuñez Alarcón, D and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2013) On the Bohnenblust-Hille inequality and a variant of Littlewood's 4/3 inequality. Journal of Functional Analysis, 264 (1). pp. 326-336. ISSN 0022-1236

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2015) Optimal Hardy–Littlewood type inequalities for polynomials and multilinear operators. Israel Journal of mathematics . pp. 1-24. ISSN 0021-2172

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Sharp generalizations of the multilinear Bohnenblust-Hille inequality. Journal of Functional Analysis, 266 (6). pp. 3726-3740. ISSN 0022-1236

Pellegrino, Daniel and Santos, Joedson and Seoane-Sepúlveda, Juan B. (2012) Some techniques on nonlinear analysis and applications. Advances in Mathematics, 229 (2). pp. 1235-1265. ISSN 0001-8708

Diniz, D. and Muñoz-Fernández, Gustavo A. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2012) The asymptotic growth of the constants in the Bohnenblust-Hille inequality is optimal. Journal of Functional Analysis, 263 (2). pp. 415-428. ISSN 0022-1236

Nuñez Alarcón, D. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. and Serrano Rodríguez, D.M. (2013) There exist multilinear Bohnenblust-Hille constants (Cn)n=1(infinity) with limn ->infinity(Cn+1-Cn)=0. Journal of Functional Analysis, 264 (2). pp. 429-463. ISSN 0022-1236

This list was generated on Fri Jul 19 08:12:55 2019 CEST.